CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
Conditional measures for Pfaffian point processes: Conditioning on a bounded domain 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2021, 卷号: 57, 期号: 2, 页码: 856-871
Authors:  Bufetov, Alexander, I;  Cunden, Fabio Deelan;  Qiu, Yanqi
Favorite  |  View/Download:25/0  |  Submit date:2021/10/26
Pfaffian point processes  Quaternion determinants  Conditional measures  Palm measures  
Strong convergence order for slow-fast McKean-Vlasov stochastic differential equations 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2021, 卷号: 57, 期号: 1, 页码: 547-576
Authors:  Rockner, Michael;  Sun, Xiaobin;  Xie, Yingchao
Favorite  |  View/Download:44/0  |  Submit date:2021/04/26
Averaging principle  McKean-Vlasov stochastic differential equations  Slow-fast  Poisson equation  Strong convergence order  
Spectral gap of sparse bistochastic matrices with exchangeable rows 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2020, 卷号: 56, 期号: 4, 页码: 2971-2995
Authors:  Bordenave, Charles;  Qiu, Yanqi;  Zhang, Yiwei
Favorite  |  View/Download:35/0  |  Submit date:2021/01/14
Spectral gap  Random bistochastic matrices  High trace method  Tangled-free paths  
A natural extension of Markov processes and applications to singular SDEs 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2020, 卷号: 56, 期号: 4, 页码: 2480-2506
Authors:  Beznea, Lucian;  Cimpean, Iulian;  Rockner, Michael
Favorite  |  View/Download:30/0  |  Submit date:2021/01/14
Stochastic differential equation on Hilbert spaces  Stochastic PDE  Martingale problem  Not allowed starting point  Girsanov transform  Nonregular drift  Dirichlet form  Right process  Fine topology  
On stiff problems via Dirichlet forms 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2020, 卷号: 56, 期号: 3, 页码: 2051-2080
Authors:  Li, Liping;  Sun, Wenjie
Favorite  |  View/Download:61/0  |  Submit date:2020/09/23
Stiff problems  Phase transitions  Dirichlet forms  Mosco convergences  Snapping out Markov processes  
Regular Dirichlet extensions of one-dimensional Brownian motion 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2019, 卷号: 55, 期号: 4, 页码: 1815-1849
Authors:  Li, Liping;  Ying, Jiangang
Favorite  |  View/Download:64/0  |  Submit date:2020/05/24
Regular Dirichlet extensions  Regular Dirichlet subspaces  Trace Dirichlet forms  Diffusion processes  
Multi-arm incipient infinite clusters in 2D: Scaling limits and winding numbers 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2018, 卷号: 54, 期号: 4, 页码: 1848-1876
Authors:  Yao, Chang-Long
Favorite  |  View/Download:75/0  |  Submit date:2018/11/16
Percolation  Scaling limit  SLE  CLE  Incipient infinite cluster  Winding number  
Strong Feller properties for degenerate SDEs with jumps 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2016, 卷号: 52, 期号: 2, 页码: 888-897
Authors:  Dong, Zhao;  Peng, Xuhui;  Song, Yulin;  Zhang, Xicheng
Favorite  |  View/Download:56/0  |  Submit date:2018/07/30
Strong Feller property  SDE  Malliavin's calculus  Cylindrical alpha-stable process  Hormander's condition  
Lipschitzian norm estimate of one-dimensional Poisson equations and applications 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2011, 卷号: 47, 期号: 2, 页码: 450-465
Authors:  Djellout, Hacene;  Wu, Liming
Favorite  |  View/Download:28/0  |  Submit date:2018/07/30
Poisson equations  Transportation-information inequalities  Concentration and isoperimetric inequalities  
Transportation inequalities for stochastic differential equations of pure jumps 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2010, 卷号: 46, 期号: 2, 页码: 465-479
Authors:  Wu, Liming
Favorite  |  View/Download:21/0  |  Submit date:2018/07/30
Transportation inequalities  Stochastic differential equations  Malliavin calculus